Doctor insights on:
Temporarily: Unfortunately, only temporarily.Get a more detailed answer ›
No: Skin creams do not cause wrinklesGet a more detailed answer ›
Probably not: Daktacort cream is a combination of 2% Miconazole (antifungal) and 1% Hydrocortisone (steroid). Potent topical steroids can certainly lighten the skin (triamcinolone, clobetasol as examples). However, 1% Hydrocortisone is a fairly weak steroid. It is not likely to cause lightening of your skin. If you feel it has done so then i would stop it and seek an opinion from a dermatologist. ...Read more
NO: Lemon juice will have no effect on dark spots or the darkness of your complexion. ...Read more
Maybe: Desonide is a steroid cream, which can improve inflammation. If the hyper pig is due to inflammation the desonide might help, but it won't lighten the actual color. You will probably want to combine it with a bleaching cream. You should also take care if you're using it on your face, check with MD to make sure the concentration isn't too high. If the color is due to sun or age, it won't help. ...Read more
Depends: Acne pitting must be treated with deep peels or lasers. Superficial peels will not work b/c they do not penetrate deep enough. I usually recommend the pixel laser for this. Fillers can also help plump out the acne marks and subcisions can help pull the skin together to make the marks look less. ...Read moreSee 1 more doctor answer
Skin lightening: No. It is very unlikely that a non-prescription lotion will lighten your skin. ...Read more
I have over the last year been experiencing a sharp intense frontal head pain that lasts for about a minute - it feels like a lightening strike?
Get checked: I would suggest evaluating the four major cranial joints, TM joints, frontal sinus at the sphenoid junctiion, and the supporting musculature for the presence of toxins or pathoges. Such an evaluation should illuminate the cause of the lightening like head pain. ...Read moreSee 1 more doctor answer
Vitiligo?: It would be best to see a Dermatologist. ...Read more
See your doctor: Your doctor can write a prescription for this or have it compounded. If you still have an underlying inflammation your doctor needs to treat the cause and help you prevent this. Your skin may hyperpigment from any inflammation or injury and you may want to discuss this with your doctor. ...Read more
The left and right side of my mouth is black this happened a few years ago I have used different lightening creams but it did not help. can you help?
Is Eldoquin forte 4% hydroquinone cream for lightening darkness around my mouth safe and for how long should it be used ?
Is there anything i can do or any type of chap stick that will lighten my lip color and keeper them moist ?
Chap stick: Any type of chap stick should help to keep them moist, but your proably have to look in the make-up department to look for something to lighten the color. ...Read more
Lemon lips: No,Get a more detailed answer ›
Kojic acid : Kojic acid has bleaching potential and as such try it on discolored skin for a limited period of time (usually 6 weeks). ...Read more
Is there any creams or anythin that can lighten dark upper lip shadow it's so embarrassing, too embarrassed to see doctor looks like I have moustache!
Dont be embarrassed: Doctors deal with all sorts of issues, things much more embarrassing than upper lip discoloration. We are trained to be compassionate and respectful, and we always keep your issues confidential. Talk to your doctor or a dermatologist to see what can be done. ...Read moreSee 3 more doctor answers
I scrubbed my top lip with my finger. How can I naturally lighten my top lip and get rid of the black areas left from the peeling and harsh scrubbing?
I recently quit after 5 years of smoking. Are there any medications i can use to lighten up my darkened lips? (the upper lip is specially dark)
I would stay away : Other docs may differ but the hydrocortisone may atrophy the thin mucosa of the lip with long term use. Hydroquinone likely has a much more efficacious effect on the lips and is probably much higher absorbed in this location, I would have some concern with toxicity due to the location as well. Short term term use may be acceptable but will lack satisfactory results. Www.symmetrymedicine.com ...Read more
Raynaud's symptoms?: Raynaud's phenomenon usually affects the fingers and toes, but has been known to affect also the nose, ears, nipples, and lips. The treatment should be the same, identifying the triggers and avoiding the triggers. Auto-immune disorders, drug side effects, occupational situations, and other causes can be treated if they are causing raynaud's phenomenon. ...Read more
Yes and no: During active growth, birth to the end of skeletal and soft tissue maturation, the lips do grow, in relation to the jaw to which they are attached. As one passes through their third or fourth decade, tissue fluid and particularly tissue elasticity are lost and the lips actually thin or "recede". Look at aged people and you will notice wrinkling & a more sunken appearance to the middle of the face. ...Read more
Hard to say!: Lips can appear white if they are dry sometimes. Also, if you have anemia they can look pale. Please see your doc and find out why the color has changed. Or consider a Healthtap Prime Consult, where you can have a virtual visit with a doc who can help you sort out what may be happening. ...Read more
- Talk to a doctor live online for free
- Lip lightening treatment
- Lighten dark upper lip
- Lighten my lips
- Ask a doctor a question free online
- Lip lightening surgery
- Doer melas cream lightens the dark lips
- What can i use to lighten my lips?
- Can betnovate ointment be used to lighten dark lips?
- How to lighten lips?